# SDR CALA2015102794725

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 71,783 hours, 8,182 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GERMAN AUTHORITY AUDIT, FOUND GREEN EMER LIGHT AT SEAT ROW 54C - 60C NOT WORKING.  BATTERY PACK AT DOOR 4L REPLACED.  FUNCTIONAL CHECK PERFORMED, OK AMM 33-51-04 PB201 REV 176.
